Chemists' Own
Night Time Cold & Flu Relief PE 24 Tablets
$13.69
Offers temporary relief from sinus pain and headaches, Clears nasal congestion, Alleviates sneezing, Calms itchy and watery eyes
*This product is not available in our WholeLife Healthfoods Markets stores
**Please note this is a Pharmacy Medicine**
 | Available for Nationwide Delivery |
 | Available for Click and Collect |
 | Available for Local Delivery |
Always read the label and follow the directions for use. Ask your pharmacist about this product. Incorrect use could be harmful.
Description
Night Time Cold & Flu Relief from Chemists’ Own offers temporary relief to cold and flu symptoms at night to encourage rest and recovery. Sinus pain and headaches are tended to while nasal congestion is cleared, sneezing is subdued and itchy and watery eyes are calmed. Getting a good nights sleep is especially important while sick to give your body adequate time to recover and rejuvenate.
Ingredients
Phenylephrine Hydrochloride 5 mg, Paracetamol 500 mg, Chlorphenamine Maleate 2 mg
How to Use
Consume according to packet instructions before bed.
Warnings
These medicines may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. Ask your Pharmacist – They must decide if this product is right for you.
Reviews
There are no reviews yet.